Telfast Allergy

14.99

Telfast Allergy is used to relieve the symptoms of hayfever such as sneezing, and itchy watery eyes.  Containing Fexofenadine Hydrochloride, the dose is one 120mg tablet daily.

SKU: 5000283662235 Categories: , Tags: ,

Description

Telfast Allergy

Telfast Allergy is an antihistamine medicine used to relieve the symptoms of hayfever.  These symptoms include sneezing, runny nose, and itchy, red and watering contents.  Each tablet contains 120mg of Fexofenadine hydrochloride as the active ingredient.

Pack Size

Each pack contains 30 tablets.

Who is it for?

Telfast Allergy is suitable for adults and adolescents aged 12 years and over.

How to take Telfast Allergy

Take one tablet once daily.  We recommend that you take it before a meal with a glass of water.

Pregnancy and Breastfeeding

Do not take this medicine if you are pregnant or breastfeeding.

Possible Side Effects

The most common side effects include headache, drowsiness, nausea and dizziness.  Please see product literature for a full list of possible side effects.

Further Information

Further information on Telfast Allergy, including a copy of the patient information leaflet is available from the Health Products Regulatory Authority website here.  If you purchase this medicine we may need to contact you to make sure that this medicine is safe and appropriate for you to use.  Please read the product literature before use and retain it in case you need to refer to it again.  Store all medicines out of reach of children and remember to dispose of all unused or date-expired medicines properly.

Reviews

There are no reviews yet.

Be the first to review “Telfast Allergy”